Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Migraine, pain behind eye, sweating, sore throat, fever, achy body, quit medicine, leg calf hard, having tremors

I have severe migraines, pain behind eyes, profuse sweating 24 x 7, somewhat sore throat with white streaks, fever was 99.6 to 101.6;now has dropped to 97.3. I ache all over. And still hurt all over. I have quit all my medicines that could be counteracting each other; calfs of legs hard, having tremors, restless legs I can t stay a wake.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
From your description it seems that you are having a generalized viral infection. Such type of infections are common and do subside on taking a good supportive treatment. You can start with a mild pain killer like acetaminophen with vitamin C supplements.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor